# SDR SWI2023F00499

- Difficulty date: September 25, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N745SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10201
- Aircraft time: 47,962 hours, 31,243 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM FS 1021.0 THRU 1041.0 RBL 9.0 IS PITTED AND CORRODED FLAGGED    (C-CHECK RO 11/20/2023)   REPAIRED FLOOR BEAM SECTION AT RBL 9.0 BETWEEN F/S 1021.0 AND F/S 1041 IAW CRJ 700 SRM 53-00-41-201-001-A01 AND COMPLIED WITH SKYWEST TASK CARD 51-900-1002 SKY
